# SDR UF6A970904

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Defective
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FWA - FLT 5722 - SMOKE DETECTOR ILLUMINATED AND CABIN SMELLED OF SOME ODOR WITH MIST.  MAINTENANCE PERFORMED FAULT ISOLATION AND FOUND NR 2 PACK DEFECTIVE.  PLACED ON DMI.  (M)
